# SDR CA090622009

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,480 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Inoperative
- Location: Engine
- Part time: 4 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 3.7 HRS IN ACFT,  BLEED VALVE STARTED TO MAKE A HOOTING NOISE AND ALSO PRODUCED VIBRATIONS.  ABOVE SYMPTOMS WERE ONLY SEEN ON POWER REDUCTIONS.  ORIGINAL BLEED VALVE, WHICH HAD TIME REMAINING ON IT WAS REINSTALLED AND THE PROBLEM WAS RESOVLED.
